# SDR QXEA200603458

- Difficulty date: October 31, 2006
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 12,796 hours, 12,839 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Access Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - SUSPECT CRACK ON WEB IN LEFT FORWARD CORNER OF BACK UP STRUCTURE FOR FORWARD VERTICAL STAB INTERNAL ACCESS PANEL.  REPAIRED IAW SRM 51-40-07, 51-42-05.
